MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM*STM ST,36+8L NK,20X15X165; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SROM*STM ST,36+8L NK,20X15X165; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 52-3420
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was stated that surgeon performed the original surgery on (b)(6) 2012.The patient ended up developing a hip infection and needing an antibiotic spacer.The surgeon removed the srom stem and pinnacle acetabular components.The patient was then prepped for a size 1 hi offset (size 3 prostalac mold).Once the prostalac stem and cup were implanted, a final trial reduction was performed.A size 32mm +5 was deemed appropriate and implanted.Patient leg length and stability was checked, found to be satisfactory, and the closing process began.Doi: (b)(6) 2012 - dor: (b)(6) 2021 (right hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: a device history record (mre) review, was not possible because the required lot code was not provided.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11158152
Report Number1818910-2021-00934
Device Sequence Number3719420
Product Code LWJ
UDI-Device Identifier10603295171041
UDI-Public10603295171041
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number52-3420
Device Catalogue Number523420
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer02/11/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date02/12/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 NEUT 36IDX52OD; DELTA CER HEAD 11/13 36MM +0; PINNACLE SECTOR II CUP 52MM; S-ROM*SLEEVE PRX ZTT, 20D-LRG
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR